# SDR USAA2012072400003

- Difficulty date: July 20, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 40,884 hours, 16,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON AFT RIGHT DOOR SILL BETWEEN FR64 TO FR66, -Y1732.  REPLACED AFT RIGHT DOOR SILL BETWEEN FR64 TO FR66, -Y1732 IAW A319 SRM 51-42-11 & EA 134689.
